# SDR 98ZZZX2114

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28618
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B0707
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Part number: 510232826
- Condition: Failed
- Location: Pilot Seat Back
- Part time: 3,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT BRACKETS ATTACH PILOT'S SEAT BACK TO SEAT PAN.  THESE BRACKETS ARE ALUMINUM AND WHEN BACK SEAT PASSENGER PULLS PILOT'S SEAT AFT (TO ASSIST GETTING OUT), THESE BRACKETS FLEX AND WILL FAIL.  ALL BRACKETS ON THIS AIRCRAFT HAVE CRACKED OR TOTALLY FAILED.  IF THESE BRACKETS FAIL, THE PILOT'S SEAT BACK WILL FALL INTO THE BACK SEAT AND UNDER CERTAIN FLIGHT CONTDITIONS COULD RESULT IN LOSS OF CONTROL.  SUBMITTER STATED FIX WAS TO INSTALL STEEL BRACKETS.
